# SDR C2XA11IA135

- Difficulty date: June 28, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 19,933 hours, 15,645 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, I
- Precautionary procedure: A

## Discrepancy

XNA - FLIGHT 2540 THE CREW REPORTED F/O IAS AMBER IN FLT/SPS ADV MSG.  THE AIRCRAFT DIVERTED TO XNA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRATF AND DRAINED WATER FROM THE NUMBER TWO PITOT SYSTEM, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
